CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 67 Number 1 (Feb 2015)

Looking for a printed back issue?
Page  
Contents
  On the Local Convexity of Intersection Bodies of Revolution
Alfonseca, M. Angeles; Kim, Jaegil
28   Bounded Derived Categories of Infinite Quivers: Grothendieck Duality, Reflection Functor
Asadollahi, Javad; Hafezi, Rasool; Vahed, Razieh
55   On Varieties of Lie Algebras of Maximal Class
Barron, Tatyana; Kerner, Dmitry; Tvalavadze, Marina
90   Une propriété de domination convexe pour les orbites sturmiennes
Bousch, Thierry
107   The Weyl Problem With Nonnegative Gauss Curvature In Hyperbolic Space
Chang, Jui-En; Xiao, Ling
132   Unitary Equivalence and Similarity to Jordan Models for Weak Contractions of Class $C_0$
Clouâtre, Raphaël
152   On Homotopy Invariants of Combings of Three-manifolds
Lescop, Christine
184   Geometric Spectra and Commensurability
McReynolds, D. B.
198   Tate Cycles on Abelian Varieties with Complex Multiplication
Murty, V. Kumar; Patankar, Vijay M.
214   Symmetric Genuine Spherical Whittaker Functions on $\overline{GSp_{2n}(F)}$
Szpruch, Dani

© Canadian Mathematical Society, 2017 : https://cms.math.ca/